# SDR MALA954740

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Airspeed Ind
- Part number: 27193027
- Condition: Failed
- Location: Lt/Rt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING A DEADHEAD FLIGHT FROM GRB TO MSP, THE CREW NOTED UNRELIABLE INDICATIONS FROM THE CAPTAINS AND FLIGHT OFFICERS AIRSPEED INDICATORS.  DUE TO WEATHER, THE AIRCRAFT DIVERTED TO CWA AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL REPLACED THE NR 1 AND NR 2 AIRSPEED INDICATORS.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
